# SDR 97UAL900666

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Diffuser
- Part number: 38262821
- Condition: Misrepaired
- Location: Apu Compressor
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU PRESSURE GOES TO ZERO ON ENGINE START AND GENERATOR GOES OFF-LINE.  APU PNUEMATIC AND ELECTRICAL INOP.  APU INOP.  *S/D*  AFTER REMOVING CHRONIC APU, FOUND DRIVEN COMPRESSOR DIFFUSER WITH VERY CRUDE REPAIR TO LEADING EDGES OF THE VANES.  ALSO, IGV VANES WERE VERY STIFF.  CHRONIC APU REPLACED PER MM 49-11-01, AND OPS CHECKED GOOD.
